• A
  • A
  • A
  • ABC
  • ABC
  • ABC
  • А
  • А
  • А
  • А
  • А
Regular version of the site
Of all publications in the section: 74
Sort:
by name
by year
Article
Mirkovic I., Kuznetsov A., Markarian N. et al. Computational Mathematics and Mathematical Physics. 1999. Vol. 201. No. 2. P. 411-421.
Added: Jun 11, 2010
Article
Palamarchuk E. S. Computational Mathematics and Mathematical Physics. 2014. Vol. 54. No. 1. P. 83-96.

The asymptotic behavior of a stochastic process satisfying a linear stochastic differential equation is analyzed. More specifically,  the problem is solved of finding a normalizing function such that the normalized process tends to zero with probabilty 1. The explicit expression found for the function involves the parameters of the perturbing process, and the function itself has a simple interpretation. The solution of the indicated probles makes it possible to considerably improve almost sure optimality results for a stochastic linear regulator on an infinite time interval. 

Added: Mar 19, 2015
Article
Nelyubin A. P., Podinovskiy V. V. Computational Mathematics and Mathematical Physics. 2011. Vol. 51. No. 5. P. 751-761.
Added: Nov 25, 2012
Article
Zlotnik A.A., Lomonosov T.A. Computational Mathematics and Mathematical Physics. 2019. Vol. 59. No. 3. P. 452-464.

Explicit two-level in time and symmetric in space finite-difference schemes constructed by approximating the 1D barotropic quasi-gas-/quasi-hydrodynamic systems of equations are studied. The schemes are linearized about a constant solution with a nonzero velocity, and, for them, necessary and sufficient conditions for the L2-dissipativity of solutions to the Cauchy problem are derived depending on the Mach number. These conditions differ from one another by at most twice. The results substantially develop the ones known for the linearized Lax–Wendroff scheme. Numerical experiments are performed to analyze the applicability of the found conditions in the nonlinear formulation to several schemes for different Mach numbers.

Added: Mar 11, 2019
Article
Maximov Y. Computational Mathematics and Mathematical Physics. 2015. Vol. 49. No. 7. P. 1327.
Added: Oct 30, 2015
Article
Anikin A., Gasnikov A., Dvurechensky P. et al. Computational Mathematics and Mathematical Physics. 2017. Vol. 57. No. 8. P. 1262-1276.

A strongly convex function of simple structure (for example, separable) is minimized under affine constraints. A dual problem is constructed and solved by applying a fast gradient method. The necessary properties of this method are established relying on which, under rather general conditions, the solution of the primal problem can be recovered with the same accuracy as the dual solution from the sequence generated by this method in the dual space of the problem. Although this approach seems natural, some previously unpublished rather subtle results necessary for its rigorous and complete theoretical substantiation in the required generality are presented.

Added: Nov 29, 2018
Article
Gasnikov A., Гасников Е. В., Nesterov Y. Computational Mathematics and Mathematical Physics. 2018. Vol. 58. No. 9. P. 1395-1403.

The problem of equilibrium distribution of flows in a transportation network in which a part of edges are characterized by cost functions and the other edges are characterized by their capacity and constant cost for passing through them if there is no congestion is studied. Such models (called mixed models) arise, e.g., in the description of railway cargo transportation. A special case of the mixed model is the family of equilibrium distribution of flows over routes—BMW (Beckmann) model and stable dynamics model. The search for equilibrium in the mixed model is reduced to solving a convex optimization problem. In this paper, the dual problem is constructed that is solved using the mirror descent (dual averaging) algorithm. Two different methods for recovering the solution of the original (primal) problem are described. It is shown that the proposed approaches admit efficient parallelization. The results on the convergence rate of the proposed numerical methods are in agreement with the known lower oracle bounds for this class of problems (up to multiplicative constants).

Added: Oct 31, 2018
Article
Belkina T. A., Konyukhova N. B., Kurochkin S. V. Computational Mathematics and Mathematical Physics. 2016. Vol. 56. No. 1. P. 43-92.

Previous and new results are used to compare two mathematical insurance models with identical insurance company strategies in a financial market, namely, when the entire current surplus or its constant fraction is invested in risky assets (stocks), while the rest of the surplus is invested in a risk-free asset (bank account). Model I is the classical Cramér–Lundberg risk model with an exponential claim size distribution. Model II is a modification of the classical risk model (risk process with stochastic premiums) with exponential distributions of claim and premium sizes. For the survival probability of an insurance company over infinite time (as a function of its initial surplus), there arise singular problems for second-order linear integrodifferential equations (IDEs) defined on a semiinfinite interval and having nonintegrable singularities at zero: model I leads to a singular constrained initial value problem for an IDE with a Volterra integral operator, while II model leads to a more complicated nonlocal constrained problem for an IDE with a non-Volterra integral operator. A brief overview of previous results for these two problems depending on several positive parameters is given, and new results are presented. Additional results are concerned with the formulation, analysis, and numerical study of “degenerate” problems for both models, i.e., problems in which some of the IDE parameters vanish; moreover, passages to the limit with respect to the parameters through which we proceed from the original problems to the degenerate ones are singular for small and/or large argument values. Such problems are of mathematical and practical interest in themselves. Along with insurance models without investment, they describe the case of surplus completely invested in risk-free assets, as well as some noninsurance models of surplus dynamics, for example, charity-type models.

Added: May 5, 2016
Article
A.A. Zlotnik. Computational Mathematics and Mathematical Physics. 2017. Vol. 57. No. 4. P. 706-725.

The multidimensional quasi-gasdynamic system written in the form of mass, momentum, and total energy balance equations for a perfect polytropic gas with allowance for a body force and a heat source is considered. A new conservative symmetric spatial discretization of these equations on a nonuniform rectangular grid is constructed (with the basic unknown functions—density, velocity, and temperature—defined on a common grid and with fluxes and viscous stresses defined on staggered grids). Primary attention is given to the analysis of entropy behavior: the discretization is specially constructed so that the total entropy does not decrease. This is achieved by substantially revision of the standard discretization and applying numerous original features. A simplification of the constructed discretization serves as a conservative discretization with nondecreasing total entropy for the simpler quasi-hydrodynamic system of equations. In the absence of regularizing terms, the results also hold for the Navier–Stokes equations forf a viscous compressible heat-conducting gas.

Added: Apr 4, 2017
Article
Kurochkin S. V. Computational Mathematics and Mathematical Physics. 2018. Vol. 58. No. 12. P. 1937-1947.

For the regular Sturm–Liouville boundary value problem with general nonseparated selfadjoint boundary conditions, conditions for the existence of zero and negative eigenvalues and expressions for their number are obtained. The conditions are expresses in a closed form, and the coefficient functions of the original equation appear in these conditions indirectly through a single numerical characteristic.

Added: Nov 21, 2018
Article
Maximov Y. Computational Mathematics and Mathematical Physics. 2013. Vol. 53. No. 9. P. 1569-1588.
Added: Oct 30, 2015
Article
Нелюбин А. П., Podinovskiy V. V. Computational Mathematics and Mathematical Physics. 2017. Vol. 57. No. 9. P. 1475-1483.

Multicriteria choice methods are developed by applying methods of criteria importance theory with uncertain information on criteria importance and with preferences varying along their scale. Formulas are given for computing importance coefficients and importance scale estimates that are “characteristic” representatives of the feasible set of these parameters. In the discrete case, an alternative with the highest probability of being optimal (for a uniform distribution of parameter value probabilities) can be used as the best one. It is shown how such alternatives can be found using the Monte Carlo method.

Added: Sep 24, 2017
Article
A.A. Zlotnik. Computational Mathematics and Mathematical Physics. 2016. Vol. 56. No. 2. P. 303-319.

A multidimensional barotropic quasi-gasdynamic system of equations in the form of mass and momentum conservation laws with a general gas equation of state with $p=p(\rho)$ and $p'(\rho)>0$ potential body force is considered. For this system, two new symmetric spatial discretizations on nonuniform rectangular grids are constructed (in which the density and velocity are defined on the basic grid, while the components of the regularized mass flux and the viscous stress tensor are defined on staggered grids). These discretizations involve nonstandard approximations to $\nabla p(\rho)$, $\dv(\rho\bu)$ and $\rho$. As a result, a discrete total mass conservation law and a discrete energy inequality guaranteeing that the total energy does not grow with time can be derived. Importantly, these discretizations have the additional property of being well balanced for equilibrium solutions. Another conservative discretization is discussed in which all mass flux components and viscous stresses are defined on the same grid. For the simpler barotropic quasi-hydrodynamic system of equations, the corresponding simplifications of the constructed discretizations have similar properties.

Added: Feb 7, 2016
Article
V.A. Gavrilin, A.A. Zlotnik. Computational Mathematics and Mathematical Physics. 2015. Vol. 55. No. 2. P. 264-281.

The one-dimensional quasi-gasdynamic system of equations in the form of mass, momentum, and total energy conservation laws with general gas equations of state is considered. A family of three-point symmetric spatial discretizations of this system is studied for which the internal energy equation has a suitable form (without imbalance terms). An entropy balance equation is derived, and the influence exerted by the choice of discretizations of various terms on the form of difference imbalance terms in this equation is determined. Special discretizations are presented for which the corresponding nondivergence imbalance terms are zero. The Euler system of equations is solved numerically in the cases of a perfect polytropic gas, stiffened gas, and the van der Waals equations of state.

Added: Feb 21, 2015
Article
Delitsyn A.L. Computational Mathematics and Mathematical Physics. 2018. Vol. 58. No. 7. P. 1142-1149.

Behavior of the dispersion curves of waveguides with anisotropic filling is considered. The existence of backward and complex waves at certain values of the anisotropy coefficients is established. The region of localization of the singular points of the dispersion curves in which the generation of backward waves takes place is found.

Added: Jan 3, 2019
Article
M.N.Vyalyi, Babenko A. Computational Mathematics and Mathematical Physics. 2017. Vol. 57. No. 2. P. 362-371.

The problem of linear classification of the parity of permutation matrices is studied. This problem is related to the analysis of complexity of a class of algorithms designed for computing the permanent of a matrix that generalizes the Kasteleyn algorithm. Exponential lower bounds on the magnitude of the coefficients of the functional that classifies the even and odd permutation matrices in the case of the field of real numbers and similar linear lower bounds on the rank of the classifying map for the case of the field of characteristic 2 are obtained.

Added: Oct 16, 2017
Article
Podinovskiy V. V. Computational Mathematics and Mathematical Physics. 2008. Vol. 48. No. 11. P. 1981-1998.
Added: Oct 13, 2012
Article
V. V. Podinovski. Computational Mathematics and Mathematical Physics. 2014. Vol. 54. No. 3. P. 429-438.

The relation between Pareto, Slater, Geoffrion, and potential optimality is investigated for

basic classes of value functions in multicriterial optimization problems.

Added: Feb 20, 2014
Article
Elizarova T., Zlotnik A.A., Shil’nikov E. Computational Mathematics and Mathematical Physics. 2019. Vol. 59. No. 11. P. 1832-1847.

Regularized equations for binary mixtures of viscous compressible gases (in the absence of chemical reactions) are considered. Two new simpler systems of equations are constructed for the case of a homogeneous mixture, when the velocities and temperatures of the components coincide. In the case of moderately rarefied gases, such a system is obtained by aggregating previously derived general equations for binary mixtures of polyatomic gases. In the case of relatively dense gases, the regularizing terms in these equations are subjected to a further substantial modification. For both cases, balance equations for the total mass, kinetic, and internal energy and new balance equations for total entropy are derived from the constructed equations; additionally, the entropy production is proved to be nonnegative. As an example of successful use of the new equations, the two-dimensional Rayleigh–Taylor instability of relatively dense gas mixtures is numerically simulated in a wide range of Atwood numbers.

Added: Oct 22, 2019
Article
Podinovskiy V. V. Computational Mathematics and Mathematical Physics. 2018. Vol. 58. No. 3. P. 461-469.

An approach to sensitivity (stability) analysis of nondominated alternatives to changes in the bounds of intervals of value tradeoffs, where the alternatives are selected based on interval data of criteria tradeoffs is proposed. Methods of computations for the analysis of sensitivity of individual nondominated alternatives and the set of such alternatives as a whole are developed.

Added: May 16, 2018
Article
Maximov Y. Computational Mathematics and Mathematical Physics. 2015. Vol. 55. No. 7. P. 1242-1255.
Added: Oct 30, 2015